# SDR ASAA2024082051961

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,650 hours, 21,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TC 78233008 - EMERGENCY EXIT LTS INOP @ FWD RT DOORWAY, FWD RT ESCAPE SLIDE LT, & FWD CEILING LT. GROUNDED - YES. REPLACED M1674 EMERGENCY EXIT PWR SUPPLY & BATTERY PACK, FWD RT DOORWAY, FWD RT ESCAPE SLIDE, & FWD CEILING EMERGENCY EXIT LTS OPS CHECKS OK. REF AMM 33-51-06.
